

## IEEE/ACM CHASE 2024 Conference Program

## Day 1 (Wednesday, June 19, 2024) – Conference

8:00-8:45	Breakfast
8:45-9:00	Open Remarks
9:00-10:00	Keynote Speech 1: Dr. Fei Wang, Cornell University
	ACM Health Session (60 minutes)
10:15-11:15	1. Inferring Activity Patterns from Sparse Step Counts Data with Recurrent Neural Networks
	2. Self-supervised Representation Learning on Electronic Health Records with Graph Kernel Infomax
	3. WalkingWizard - A truly wearable EEG Headset for Everyday Use
	4. Passive and Context-Aware In-Home Vital Signs Monitoring Using Co-Located UWB-Depth Sensor Fusion
11:15-11:30	Coffee Break
	Conference Session I (75 minutes) - Disease Diagnosis and Prediction
	1. Adaptive Attention Aware Fusion for Human-in-Loop Behavioral Health Detection
11:30-12:45	2. Biomarker Trajectory Prediction and Causal Analysis of the Impact of the Covid-19
	Pandemic on CVD Patients using Machine Learning Methods
	3. Using Mobile Daily Mood and Anxiety Self-ratings to Predict Depression Symptom Improvement
	4. Assessing Perceived Stress, Sleep Disturbance, and Fatigue Among Pilot and Non-Pilot Trainees
	5. Automating Weak Label Generation for Data Programming with Clinicians in the Loop
12:45-14:00	Lunch
	Conference Session II (75 minutes) - Smart Sensing for Health Applications
14:00-15:15	1. Enabling Coexistence of Indoor Millimeter-Wave Networking and Human Activity
	Sensing
	2. M4X: Enhancing Cross-View Generalizability in RF-Based Human Activity Recognition
	by Exploiting Synthetic Data in Metric Learning
	3. Gait-Guard: Turn-aware Freezing of Gait Detection for Non-intrusive Intervention Systems
	4. APC: Contactless Healthy Sitting Posture Monitoring with Microphone Array
	5. UbiHeart: A Novel Approach for Non-Invasive Blood Pressure Monitoring Through Real-Time Facial Video
15:15-15:30	Coffee Break

15:30-16:35	<ul> <li>Short Paper Session 1 (65 minutes) – Smart Sensing for Healthcare</li> <li>1. Sound Tagging in Infant-centric Home Soundscapes</li> <li>2. AudioInsight: Detecting Social Contexts Relevant to Social Anxiety from Speech</li> <li>3. Multimodal Speech Recognition using EEG and Audio Signals: A Novel Approach for Enhancing ASR Systems</li> <li>4. Enhancing Dementia Care with Social Robot-Guided Music Interventions</li> <li>5. ToPick: Time-of-Pickup Measurement for the Elderly using Wearables</li> </ul>
	Short Paper Session 2 (65 minutes) – Health Data Management
16:45-17:50	1. Semantic Learning and Attention Dynamics for Behavioral Classification in Police Narratives
	2. Automated Scene Classification in Endoscopy Videos Using Convolutional Neural Networks
	3. A Quantized Parsimonious CNN Model for Sleep Polysomnogram Data Streams
	4. Decentralized Electronic Health Records Management via Redactable Blockchain and Revocable IPFS
	5. EQS-Band Human Body Communication through Frequency Hopping and MCU-Based Transmitter

## Day 2 (Thursday, June 20, 2024) – Conference

7:30-8:30	Breakfast
8:30-9:30	Keynote Speech 2: Dr. Yiran Chen, Duke University
9:45-10:30	<ul> <li>Conference Session III (45 minutes) – Therapy and Rehabilitation</li> <li>1. Towards User Compliance and Reciprocity Within Human-Robot Interaction Through Completion of a Pregiving Favor</li> <li>2. MicroXercise: A Micro-Level Comparative and Explainable System for Remote Physical Therapy</li> <li>3. CBSA: A Deep Transfer Learning Framework for Assessing Post-Stroke Exercises</li> </ul>
10:30-10:45	Coffee Break
10:45-11:30	<ul> <li>Conference Session IV (45 minutes) - AI for Healthcare</li> <li>1. ChatDiet: Empowering Personalized Nutrition-Oriented Food Recommender Chatbots through an LLM-Augmented Framework</li> <li>2. Systematically Assessing the Security Risks of AI/ML-enabled Connected Healthcare Systems</li> <li>3. Explainable AI and Transformer Models: Unraveling the Nutritional Influences on Alzheimer's Disease Mortality</li> </ul>
11:30-13:00	Lunch
13:00-14:30	NSF Panel

14:45-15:30	Lightning Talk
15:30-15:45	Coffee Break
	Conference Session V (75 minutes) – Smart Technology for Healthcare 1. TinyMSI: A cost-effective handheld device for non-contact diabetic wound monitoring
15:45-17:00	2. Reconstructing Human Gaze Behavior from EEG Using Inverse Reinforcement Learning
	3. Illuminating Precise Stencils on Surgical Sites using Projection-based Augmented Reality
	4. ReActHE: a Homomorphic Encryption Friendly Deep Neural Network for Privacy- Preserving Biomedical Prediction
	5. A Deep-Learning-Based Multi-modal ECG and PCG Processing Framework for Label Efficient Heart Sound Segmentation
17:30-19:30	Award Ceremony, Reception & Demo/Poster Session

## Day 3 (Friday, June 21, 2024) Morning: Conference; Afternoon: Workshop

7:45-8:45	Breakfast	
8:45-9:45	Keynote Speech 3: Dr. George Demiris, University of Pennsylvania	
10:00 - 11:00	Conference Session V (60 minutes) - Health Data Management and Analysis	
	1. EHRFlow: A Visual Analytics Approach to Studying Healthcare professionals'	
	Communication Effectiveness and Efficiency	
	2. Semi-Path: An Interactive Semi-supervised Learning Framework for Gigapixel Pathology Image Analysis	
	3. Patient Flow Modeling and Simulation to Study HAI Incidents in an Emergency Department	
	4. HealthGAT: Node Classifications in Electronic Health Records using Graph Attention Networks	
11:00-11:15	Coffee Break	
	Short paper Session 3 (65 minutes) – AI/MI for Healthcare	
11:15-12:20	1. Multi-Level Cancer Profiling through Joint Cell-Graph Representations	
	2. Integrating Wearable Sensor Data and Self-reported Diaries for Personalized Affect Forecasting	
	3. On Large Visual Language Models for Medical Imaging Analysis: An Empirical Study	
	4. Accurate Body Pose Matching for Individuals with Stroke using Siamese Networks	
	5. Leveraging Large Language Models to Annotate Activities of Daily Living Captured with Egocentric Vision	
12:20-12:45	Conference Closing: Farewell from the General Chair	
1st Interdisciplinary Workshop on Smart Textile Technologies and Metamaterials for Healthcare		